Edmond W. H. Lee
Edmond W. H. Lee
Verified email at nova.edu - Homepage
Title
Cited by
Cited by
Year
Identity bases for some non-exact varieties
EWH Lee
Semigroup Forum 68 (3), 445–457, 2004
332004
On the structure of the lattice of combinatorial Rees–Sushkevich varieties
EWH Lee, MV Volkov
Semigroups and Formal Languages, 164–187, 2007
282007
Minimal non-finitely based monoids
EWH Lee, JR Li
Dissertationes Mathematicae 475, 65 pp, 2011
272011
Subvarieties of the variety generated by the five-element Brandt semigroup
EWH Lee
International Journal of Algebra and Computation 16 (2), 417–441, 2006
272006
Limit varieties generated by completely 0-simple semigroups
EWH Lee, MV Volkov
International Journal of Algebra and Computation 21 (1–2), 257–294, 2011
262011
Finite basis problem for semigroups of order five or less: generalization and revisitation
EWH Lee
Studia Logica 101 (1), 95–115, 2013
232013
Minimal non-finitely based semigroups
EWH Lee, JR Li, WT Zhang
Semigroup Forum 85 (3), 577–580, 2012
222012
Monoid varieties with extreme properties
M Jackson, EWH Lee
Transactions of the American Mathematical Society 370 (7), 4785–4812, 2018
212018
Varieties generated by 2-testable monoids
EWH Lee
Studia Scientiarum Mathematicarum Hungarica 49 (3), 366–389, 2012
212012
Maximal Specht varieties of monoids
EWH Lee
Moscow Mathematical Journal 12 (4), 787–802, 2012
202012
Combinatorial Rees–Sushkevich varieties are finitely based
EWH Lee
International Journal of Algebra and Computation 18 (5), 957–978, 2008
202008
Some conditions related to the exactness of Rees–Sushkevich varieties
SI Kublanovsky, EWH Lee, NR Reilly
Semigroup Forum 76 (1), 87–94, 2008
192008
On the variety generated by some monoid of order five
EWH Lee
Acta Scientiarum Mathematicarum 74 (3–4), 507–535, 2008
182008
Finite basis problem for semigroups of order six
EWH Lee, WT Zhang
LMS Journal of Computation and Mathematics 18 (1), 1–129, 2015
172015
Finitely based finite involution semigroups with non-finitely based reducts
EWH Lee
Quaestiones Mathematicae 39 (2), 217–243, 2016
162016
Finitely generated limit varieties of aperiodic monoids with central idempotents
EWH Lee
Journal of Algebra and its Applications 8 (6), 779–796, 2009
162009
A sufficient condition for the non-finite basis property of semigroups
EWH Lee
Monatshefte für Mathematik 168 (3–4), 461–472, 2012
142012
Inherently non-finitely generated varieties of aperiodic monoids with central idempotents
EWH Lee
Journal of Mathematical Sciences 209 (4), 588–599, 2015
132015
Hereditarily finitely based monoids of extensive transformations
EWH Lee
Algebra Universalis 61 (1), 31–58, 2009
132009
Minimal semigroups generating varieties with complex subvariety lattices
EWH Lee
International Journal of Algebra and Computation 17 (8), 1553–1572, 2007
132007
The system can't perform the operation now. Try again later.
Articles 1–20